# SDR FDEA201609093158

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46607
- Aircraft time: 75,988 hours, 31,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Part number: ADA00035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME DOUBLER AT STA 979 AT LONG 52, 51R AND 51L.  FRAME MOUNT DOUBLER CHANNEL POSSIBLE CORROSION.  FABRICATED AND INSTALLED J-CHANNEL IAW SRM 53-30-00, FIG 5, SHEET 2.
